MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMPREHENSIVE REVERSE SHOULDER GLENOSPHERE; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

ZIMMER BIOMET, INC. COMPREHENSIVE REVERSE SHOULDER GLENOSPHERE; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number 115313
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Joint Dislocation (2374); Joint Laxity (4526)
Date of Event 05/29/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: item# 110031424; lot# 66138549, item# 110031399; lot# 66231319.H6: proposed component code - mechanical (g04)- head.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the product was requested but not returned by the hospital.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that the patient underwent a right shoulder revision approximately one (1) year and six (6) months post-implantation due to experiencing joint dislocation and instability.During the revision, the humeral tray, poly, and glenosphere were exchanged.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected: b4; b5; d2; g1; g3; g6; h1; h2; h3; h6: proposed component code - mechanical (g04)- head no product was returned or pictures provided; visual and dimensional evaluations could not be performed.Medical records were not provided.Review of the device history records identified no deviations or anomalies during manufacturing.It was indicated by the surgeon that the patient is non-compliant.However, with the information available, a definitive root cause cannot be determined.If any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
COMPREHENSIVE REVERSE SHOULDER GLENOSPHERE
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22283630
Report Number0001825034-2025-01767
Device Sequence Number15672348
Product Code PHX
UDI-Device Identifier00880304475779
UDI-Public(01)00880304475779(17)330303(10)65870093
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K193373
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number115313
Device Lot Number65870093
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2025
Supplement Date Received by Manufacturer09/16/2025
Initial Report FDA Received Date06/18/2025
Supplement Report FDA Received Date09/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
NI
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE NARRATIVE IN H11.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale
Patient Weight98 KG